# SDR P5CA9701696

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE IN FUSELAGE JUST AF OF TAIL JACK POINT.  REWORKED AREA PER SRM 51-30-01 PAGE 1A.  HFEC PER 51-00-00 FIG 4.  NO DEFECTS NOTED.
